MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - 2 pen needles were received without the protective cover and cap; unable to ship to the manufacturer due to needle exposed.Returned product was scrapped.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Wife/caregiver is calling on behalf of the customer.Customer stated that some of the pen needles were bent.The package was not open or damaged when received by the customer.Customer could not recall the purchase date.Customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2024: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned - customer returned 2 pen needles without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Corrected section as of (b)(6) 2024: d4: corrected lot number from "21603" to 2i603 as per manufacturer report.Corrected model number from "ndl, pen ldr tp 31g 5mm100ct 30/cs" to pndl, 5bv tvh tp 31g 5mm100ct 30/cs.Added expiration date and unique identifier (udi) #.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18757170
Report Number1000113657-2024-00073
Device Sequence Number6308873
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Lot Number2I603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2024
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/29/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown